Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Irregular periods with light flow - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3572 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   hi, i got my period last august and it's been very light.
Doctor :  
ok
Doctor :  
age
User :   i get them about every two or three months
User :   13
Doctor :  
ok
Doctor :  
any other symptoms
Doctor :  
whats your weight?
User :   but now, i've started getting them every month, and it's been really heave with a lot red jelly sort of things the size of a nickle
User :   is the normal, or healthy?
User :   heavy*
Doctor :  
yes, getting every month is normal
Doctor :  
but lot is not
User :   but what about the blood clots?
Doctor :  
i think you had irregular periods earliar
Doctor :  
so you have to go for complete evaluation
User :   but i'm pretty active because i'm a gymnast, and i only weigh about 90 pounds
Doctor :  
blood clots is ok
User :   should i go see a doctor?
Doctor :  
thats fine
Doctor :  
yes better seeing a doctor
User :   okay, thanks you.
Doctor :  
go for investigstions
Doctor :  
like harmonal assay
User :   okay, thanks by
Doctor :  
do you have thiroid problem
Doctor :  
or any pain abdomen

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor